| Model Number |
SK50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nonunion/Delayed-union Bone Fracture (2369)
| Date of Event |
10/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2025, all hardware was removed and replaced during a revision surgery on (b)(6) 2025 due to nonunion.Additional information indicates the patient also had neuropathy.No deficiencies or malfunctions were alleged/found with any tmc device, and no other patient outcomes were reported as a result of this event.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.Although several factors can contribute to the reported event, the most likely cause cannot be determined due to the limited information provided, and no device being returned.No deficiencies or malfunctions have been alleged/found with any tmc device.The company will supplement this mdr as necessary and appropriate.An additional tmc device explanted in the same revision surgery was reported in mdr 3011623994-2025-00118.
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2025, all hardware was removed and replaced during a revision surgery on (b)(6) 2025 due to nonunion.Additional information indicates the patient also had neuropathy.No deficiencies or malfunctions were alleged/found with any tmc device, and no other patient outcomes were reported as a result of this event.